Approximation Properties of an Extended Family of the Szasz-Mirakjan Beta-Type Operators

Creative Commons License

Srivastava H. M. , İÇÖZ G. , ÇEKİM B.

AXIOMS, vol.8, no.4, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.3390/axioms8040111
  • Title of Journal : AXIOMS


Approximation and some other basic properties of various linear and nonlinear operators are potentially useful in many different areas of researches in the mathematical, physical, and engineering sciences. Motivated essentially by this aspect of approximation theory, our present study systematically investigates the approximation and other associated properties of a class of the Szasz-Mirakjan-type operators, which are introduced here by using an extension of the familiar Beta function. We propose to establish moments of these extended Szasz-Mirakjan Beta-type operators and estimate various convergence results with the help of the second modulus of smoothness and the classical modulus of continuity. We also investigate convergence via functions which belong to the Lipschitz class. Finally, we prove a Voronovskaja-type approximation theorem for the extended Szasz-Mirakjan Beta-type operators.